# SDR DALA1230823209

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING INBD FLAP HAS COMPOSITE DAMAGE ON UPPER SKIN APPROX 5FT FROM INBD END.  REPAIRED LT WING INBD FLAP IAW SRM 57-52-00 PARAGRAPH 8F FIG 206.
